Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Metric properties of a class of quadratic differential forms


Author: P. O. Bell
Journal: Bull. Amer. Math. Soc. 51 (1945), 563-571
DOI: https://doi.org/10.1090/S0002-9904-1945-08397-9
MathSciNet review: 0012842
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. P. Eisenhart, An introduction to differential geometry with use of the tensor calculus, Princeton University Press, Princeton, 1940. MR 3048
  • 2. P. O. Bell and W. C. Foreman, Euclidean applications of the projective differential geometry of the Rλ-correspondent, Ann. of Math. vol. 44 (1943) pp. 298-314. MR 8184


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08397-9

American Mathematical Society